# SDR MALA090917

- Difficulty date: December 24, 2004
- Submitted: January 11, 2005
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 17,360 hours, 19,255 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Sensor
- Part number: 4053T73P01
- Part serial: OFFLWE79565
- Condition: Malfunctioned
- Location: Oil Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL TEMP IS HIGH, BORDERING RED LINE.  AIR RETURN TO MSP.  MAINTENANCE REMOVED AND REPLACED LT OIL TEMP SENSOR P/N 4053T73P01, S/N ON EGNAN921, S/N OFF LWE79565, ALSO REPLACED LT OIL PRESS & TEMP INDICATOR P/N 522794, S/N ON 230, S/N OFF 9706634A.  OPS CHECK GOOD.
